Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 65, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Jul 31, 2009, 3:41 AM CDT for Crane County, Upton County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2009, 3:41 AM CDT (08:41 UTC)
- Expired
- Jul 31, 2009, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crane County, TX, Upton County, TX
The radar
The Midland/Odessa radar (KMAF), 64 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 8.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1456 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMAF 310841
FFWMAF
TXC103-461-311345-
/O.NEW.KMAF.FF.W.0065.090731T0841Z-090731T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
341 AM CDT FRI JUL 31 2009
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRANE COUNTY IN WEST TEXAS...
UPTON COUNTY IN WEST TEXAS...
* UNTIL 845 AM CDT
* AT 337 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
A LARGE AREA OF THUNDERSTORMS WITH HEAVY RAINFALL ACROSS WESTERN
CRANE COUNTY. THIS HEAVY RAINFALL WILL SPREAD EASTWARD ACROSS
THE REMAINDER OF CRANE AND UPTON COUNTIES BY 5 AM CDT. THESE
THUNDERSTORMS WILL LIKELY PRODUCE RAINFALL RATES OF OVER AN
INCH PER HOUR THROUGH 6 AM CDT...RESULTING IN FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUBBS
CORNER...RANKIN AND CRANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL
FOR FLOODING IN THE WARNED AREA.
FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.
&&
LAT...LON 3165 10274 3162 10179 3115 10181 3113 10232
3129 10251 3135 10267 3134 10276
$$2 follow-up statements
000 WGUS74 KMAF 311117 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 617 AM CDT FRI JUL 31 2009 TXC103-311126- /O.CAN.KMAF.FF.W.0065.000000T0000Z-090731T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRANE- 617 AM CDT FRI JUL 31 2009 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CRANE COUNTY... AT 616 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORMS THAT PROMPTED THE FLASH FLOOD WARNING HAD WEAKENED. THEREFORE THE FLASH FLOOD WARNING IS CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 3162 10228 3162 10179 3115 10181 3114 10219 $$ TXC461-311345- /O.CON.KMAF.FF.W.0065.000000T0000Z-090731T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPTON- 617 AM CDT FRI JUL 31 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR UPTON COUNTY... AT 615 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT AN AREA OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL OVER NORTHEASTERN UPTON COUNTY. RAINFALL AMOUNTS AROUND 1 INCH WITH THESE STORMS COULD RESULT IN FLASH FLOODING OVER THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO HIGHER GROUND. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3162 10228 3162 10179 3115 10181 3114 10219 $$
000 WGUS74 KMAF 311300 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 800 AM CDT FRI JUL 31 2009 TXC461-311310- /O.CAN.KMAF.FF.W.0065.000000T0000Z-090731T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPTON- 800 AM CDT FRI JUL 31 2009 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR UPTON COUNTY... AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE FLASH FLOOD WARNING HAD EXITED THE WARNED AREA. THEREFORE THE FLASH FLOOD WARNING IS CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALTHOUGH THE THREAT OF SIGNIFICANT FLOODING HAS PASSED...PONDING OF WATER WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL. && LAT...LON 3162 10228 3162 10179 3115 10181 3114 10219 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:19 AM CDT, 22 minutes earlier.
Area forecast discussion, Jul 31, 3:19 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
319 AM CDT FRI JUL 31 2009
CORRECTED FLASH FLOOD WATCH TIMES...
.DISCUSSION...
VERY BUSY MORNING AGAIN ACROSS PORTIONS OF SE NM AND WEST TEXAS.
AREA RADARS/SAT IMAGERY SHOW AN MCS DEVELOPED THURSDAY EVENING OVER
CENTRAL NM...AND MOVED INTO SE NM JUST BEFORE MIDNIGHT. THIS HAS
EVOLVED OVER THE LAST FEW HOURS INTO AN MCV...W/BROAD ROTATION
SIGNATURES SHOWING UP NICELY ON RADAR. SO FAR...A COUPLE OF
HAIL/WIND REPORTS HAVE COME OUT OF EDDY COUNTY...BUT MAIN CONCERNS
ATTM ARE FLASH FLOODING...W/REPORTS ALREADY COMING IN ALONG AND IN
THE WAKE OF THE MCV. CORRECTED Q2 ESTIMATES OF UP TO 1.5 IN/HR ARE
COMING IN...OVER ALREADY SATURATED SOILS. BOTH THE NAM AND GFS
ADVERTISE CONVECTIVE REDEVELOPMENT LATER TODAY...AND GIVEN THE PAST
FEW DAYS UNDER NW FLOW ALOFT...WE/LL EXTEND THE FFA THRU THE 1ST
PERIOD. W/NEAR-SATURATED SOILS EVERYWHERE...IT WON/T TAKE MUCH TO
FLASH FLOOD...SO FFA WILL BE SHOTGUNNED ONCE AGAIN. WE/LL EXTEND IT
ONLY THRU THE 1ST PD...AND LET THE DAY SHIFT DECIDE WHETHER TO
EXTEND IT FURTHER AND WHERE. FINALLY...THE RIO GRANDE AND PECOS
RIVERS AND ASSOCIATED TRIBUTARIES ARE RUNNING AT ELEVATED
LEVELS...AND THESE WILL HAVE TO BE MONITORED CLOSELY FOR THE NEXT
FEW HRS. OTHERWISE...SHORTWAVES MOVING THRU NORTHWEST FLOW ALOFT AN
INVERTED TROUGH OVER CHIHUAHUA...AND A WEAK COLD FRONT INTO THE AREA
SATURDAY MORNING WILL ALLOW FOR SLIGHT CHANCES OF CONVECTION THRU
SUNDAY AFTERNOON.
OTHERWISE...FOR TEMPS...NAM AND ECMWF FORECAST SOUNDINGS/TEMP PROGS
CONTINUE TO BE COOLER THAN THE GFS. CONSIDERING PAST PERFORMANCES
AND TEMPS OVER THE LAST FEW DAYS...WET SOILS...AND EXPECTED CLOUD
COVER/CONVECTION...WE/VE OPTED TO ONCE AGAIN STAY ON THE COOLER SIDE
OF GUIDANCE THRU THE SHORT TERM FOR HIGHS...AND WARMER SIDE FOR MINIMUMS.
IN THE EXTENDED...UPPER RIDGING BUILDS BACK OVER THE REGION...FOR A
RETURN TO ABOVE-NORMAL...NEAR TRIPLE-DIGIT TEMPS. FORECAST
SOUNDINGS AND TEMP TRENDS CONTINUE TO SUGGEST STAYING ON THE WARMER
SIDE OF GUIDANCE...ALTHOUGH NOT AS MUCH AS THE PAST FEW RUNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 86 73 94 74 / 60 10 10 20
CARLSBAD NM 85 69 96 72 / 50 20 10 20
DRYDEN TX 92 75 94 74 / 60 20 20 10
FORT STOCKTON TX 92 72 96 72 / 60 20 20 10
GUADALUPE PASS TX 86 67 89 69 / 50 20 10 10
HOBBS NM 84 66 95 72 / 60 20 10 20
MARFA TX 82 61 87 60 / 60 20 30 10
MIDLAND INTL AIRPORT TX 86 73 93 72 / 60 20 10 20
ODESSA TX 86 75 94 74 / 60 20 10 20
WINK TX 90 72 98 75 / 60 20 10 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
ZONES... CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...
GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY...
SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES...
ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
&&
67/44Hazardous weather outlook, Jul 30, 1:39 PM CDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 139 PM CDT THU JUL 30 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-311845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 139 PM CDT THU JUL 30 2009 /1239 PM MDT THU JUL 30 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON ACROSS PORTIONS OF THE BIG BEND...DAVIS MOUNTAINS...AND LOWER TRANS PECOS REGION. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HEAVY RAINFALL WILL ALSO ACCOMPANY THE STRONGER STORMS RESULTING IN A LOCALIZED FLASH FLOOD THREAT. LATER THIS EVENING...THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS AND THE PERMIAN BASIN. HEAVY RAINFALL...FREQUENT LIGHTNING...STRONG WINDS AND SMALL HAIL WILL BE THE MAIN THREATS WITH THESE STORMS. SOME WIND GUSTS MAY APPROACH OR EXCEED 60 MPH. FLASH FLOODING WILL ALSO BE POSSIBLE FOR THE PREVIOUSLY MENTIONED AREAS DUE TO THE RECENT HEAVY RAINFALL THAT HAS OCCURRED ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS FRIDAY AND A SLIGHT CHANCE FOR SATURDAY ACROSS MOST OF SOUTHWEST TEXAS AND SOUTHEAST NEW MEXICO. THE PRIMARY THREATS WILL BE HEAVY RAINFALL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jul 30, 10:51 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1051 PM CDT THU JUL 30 2009 TXZ057-058-258-310415- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- GUADALUPE MOUNTAINS- 951 PM MDT THU JUL 30 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL CULBERSON COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF PINE SPRINGS AT 951 PM MDT/1051 PM CDT/...MOVING SOUTHEAST AT 30 MPH. STRONG GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, Jul 30, 11:12 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1112 PM CDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLASH FLOOD CARLSBAD 32.40N 104.24W
07/30/2009 EDDY NM LAW ENFORCEMENT
WATER RUNNING OVER THE CURBS IN CARLSBAD.
1030 PM TSTM WND DMG CARLSBAD 32.40N 104.24W
07/30/2009 EDDY NM LAW ENFORCEMENT
REPORTS OF POLES BLOWN DOWN IN CARLSBAD.
&&
SCHULDTSpecial weather statement, Jul 30, 11:29 PM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1129 PM CDT THU JUL 30 2009 TXZ057-074-310500- VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- 1129 PM CDT THU JUL 30 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL CULBERSON COUNTY. AN INTENSIFYING THUNDERSTORM WAS LOCATED 22 MILES NORTHWEST OF BORACHO AT 1129 PM CDT...MOVING NORTHEAST AT 15 MPH. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHEAST NEW MEXICO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR SOUTHWESTERN TEXAS.
Local storm report, Jul 30, 11:58 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1158 PM CDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM TSTM WND DMG 15 S CARLSBAD 32.19N 104.24W
07/30/2009 EDDY NM LAW ENFORCEMENT
ROOF BLOWN OFF OF HOUSE 15 MILES SOUTH OF CARLSBAD.
&&
SCHULDTSpecial weather statement, Jul 31, 12:45 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1245 AM CDT FRI JUL 31 2009 TXZ057-058-074-310615- VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- REEVES COUNTY AND UPPER TRANS PECOS- 1245 AM CDT FRI JUL 31 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL CULBERSON...NORTH CENTRAL JEFF DAVIS AND WEST CENTRAL REEVES COUNTIES. AN INTENSIFYING THUNDERSTORM WAS LOCATED 29 MILES NORTH OF KENT AT 1246 AM CDT...MOVING SOUTH AT 30 MPH. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR SOUTHWESTERN TEXAS.
Special weather statement, Jul 31, 2:35 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 235 AM CDT FRI JUL 31 2009 TXZ058-075-310800- PECOS-REEVES COUNTY AND UPPER TRANS PECOS- 235 AM CDT FRI JUL 31 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL REEVES AND NORTHWESTERN PECOS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF COYANOSA AT 234 AM CDT...MOVING EAST AT 10 MPH. STRONG GUSTY WINDS... SMALL HAIL... VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR SOUTHWESTERN TEXAS.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:06 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 54 min |
| Jul 30, 8:00 PM CDT | Areal Flood Advisory | MAF | Presidio | 3 hr |
| Jul 30, 10:56 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 64 min |
| Jul 30, 11:08 PM CDT | River Flood Warning | MAF | Presidio | 9 hr |
| Jul 30, 11:37 PM CDT | Areal Flood Advisory | MAF | Culberson, Loving, Reeves | 113 min |
| Jul 30, 11:53 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 67 min |
| Jul 31, 12:41 AM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 64 min |
| Jul 31, 12:55 AM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves, Ward | 2 hr |
| Jul 31, 1:10 AM CDT | Areal Flood Advisory | MAF | Andrews, Dawson, Gaines, Martin | 3 hr |
| Jul 31, 1:40 AM CDT | Flash Flood Warning | MAF | Andrews, Gaines, Winkler | 3 hr |
| Jul 31, 1:43 AM CDT | Flash Flood Warning | MAF | Culberson | 4 hr |
| Jul 31, 1:57 AM CDT | Flash Flood Warning | MAF | Ward, Winkler | 3 hr |
| Jul 31, 2:08 AM CDT | Areal Flood Advisory | MAF | Culberson, Jeff Davis, Pecos, Reeves | 3 hr |
| Jul 31, 2:40 AM CDT | Areal Flood Advisory | MAF | Pecos, Reeves, Ward | 2 hr |
| Jul 31, 2:42 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 5 hr |
| Jul 31, 2:57 AM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves, Ward | 3 hr |
| Jul 31, 4:03 AM CDT | Areal Flood Advisory | MAF | Martin | 4 hr |
| Jul 31, 4:45 AM CDT | Areal Flood Advisory | MAF | Andrews, Gaines, Winkler | 3 hr |
| Jul 31, 4:50 AM CDT | Flash Flood Warning | MAF | Martin | 3 hr |
| Jul 31, 5:01 AM CDT | Flash Flood Warning | MAF | Glasscock, Reagan | 3 hr |
| Jul 31, 6:53 AM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 3 hr |
| Jul 31, 7:38 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 112 min |
| Jul 31, 2:30 PM CDT | Areal Flood Advisory | MAF | Mitchell | 3 hr |
| Jul 31, 4:56 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Presidio | 3 hr |
| Jul 31, 5:45 PM CDT | Areal Flood Advisory | MAF | Jeff Davis | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.